Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a mass distribution associated with a class of polynomials


Author: Maxwell O. Reade
Journal: Proc. Amer. Math. Soc. 2 (1951), 55-63
MSC: Primary 31.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041991-X
MathSciNet review: 0041991
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. F. Beckenbach and Maxwell Reade, Mean values and harmonic polynomials, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 230-238. MR 0007831 (4:199c)
  • [2] G. Choquet and J. Deny, Sur quelques propriétés de moyennes . . ., Bull. Soc. Math. France vol. 72 (1944) pp. 118-140. MR 0013496 (7:161d)
  • [3] R. N. Haskell, Mean values and biharmonic polynomials, Bull. Amer. Math. Soc. Abstract 52-9-294, p. 817.
  • [4] Miron Nicolesco, Les fonctions polyharmoniques, Actualités Scientifiques et Industrielles, no. 331, Paris, 1936.
  • [5] H. Poritsky, Generalizations of the Gauss law of the spherical mean, Trans. Amer. Math. Soc. vol. 43 (1938) pp. 199-225. MR 1501939

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041991-X
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society